# SDR CA090313005

- Difficulty date: March 6, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,459 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: D2268604012
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT TAKEOFF DEPARTURE, THE CREW OBSERVED "FAIL TO RETRACT" INDICATION ON THE RT MAIN GEAR. THE ACFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM.  MX INSPECTED THE UPLOCK BOX AND ASSOCIATED CONNECTOR WITH NO FINDINGS. SEVERAL GEAR SWINGS WERE CARRIED OUT WITH NO FAULT INDICATION. THE ACFT WAS RETURNED TO SERVICE.
